# SDR USAA061021

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 945, RBL 13.80 CORROSION.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 53-00-53B REPAIR 2 LEVEL 2 C53-208-01, DEFECT SIZE: 1 INCH.
